RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 258, Number 3, Pages 575–580 (Mi dan44477)  

MATHEMATICAL PHYSICS

Discrete periodic problem for a modified nonlinear Korteweg-de Vries equation

N. N. Bogolyubov (Jr.)a, A. K. Prikarpatskiib, V. G. Samoilenkob

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow
b Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (682 kB)

Bibliographic databases:
UDC: 517.946:519.63:519.633
Presented: Н. Н. Боголюбов
Received: 07.01.1981

Citation: N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, V. G. Samoilenko, “Discrete periodic problem for a modified nonlinear Korteweg-de Vries equation”, Dokl. Akad. Nauk SSSR, 258:3 (1981), 575–580

Citation in format AMSBIB
\Bibitem{BogPriSam81}
\by N.~N.~Bogolyubov (Jr.), A.~K.~Prikarpatskii, V.~G.~Samoilenko
\paper Discrete periodic problem for a modified nonlinear Korteweg-de Vries equation
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 258
\issue 3
\pages 575--580
\mathnet{http://mi.mathnet.ru/dan44477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0625579}


Linking options:
  • http://mi.mathnet.ru/eng/dan44477
  • http://mi.mathnet.ru/eng/dan/v258/i3/p575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019